MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 18; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL ADVANCE SERENITY¿ 18; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number SER18-150-25-220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Hematoma (1884); Vascular Dissection (3160)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon catheter was used during an angioplasty procedure.The balloon was inserted into the patient and expanded to 10atm and burst.The balloon burst below the burst pressure (16atm) in a heavily calcified chronic total occlusion.When it burst, the vessel was ruptured.This lead to contrast extravasation, but no significant hematoma.The final run demonstrated it had settled, but will likely go down again.No further intervention was required with no patient sequelae.It was noted the vessel in question was initially completely occluded.
 
Additional Manufacturer Narrative
H3: the device was returned for analysis.Analysis confirmed the reported issue.A pinhole sized rupture was found near the proximal end of the balloon.
 
Event or Problem Description
Additional information received from the distributor indicated there was no patient harm.No procedure delay was reported.

Brand Name
ADVANCE SERENITY¿ 18
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key21551836
Report Number3005994106-2025-00001
Device Sequence Number4419737
Product Code LIT
UDI-Device Identifier05391525784120
UDI-Public05391525784120
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model NumberSER18-150-25-220
Device Lot Number22300892
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown